# SDR FDEA201010204122

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-304
- Aircraft serial: 638
- Aircraft time: 31,835 hours, 10,221 cycles
- Engine: Pwa PW4152
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361164020000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK , FWD CABIN SEAT TRACK NR3 LT HAS CORROSION FR 15 TO FR16.  REMOVED CORROSION WITH 55 PERCENT MATERIAL LOSS FOUND OUT OF LIMITS IAW SRM 53-10-16, PAGE 108, FIG 101 . R & R SEAT TRAC 3L BETWEEN FR15 AND FR16 IAW SRM 53-10-16 PAGE 108, FIG 101 AND SRM 51-40-21.
